# SDR ASOA2014041410341

- Difficulty date: April 4, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 30,905 hours, 22,571 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINGLET PANEL 671BT HAS A BROKEN NUTPLATE.   R & R NUTPLATE ON WINGLET PANEL 671BT IAW SRM 51-42-15-001-001-A01.
